Inverse boundary spectral problem for non-selfadjoint Maxwell's equations with incomplete data

    Research output: Contribution to journalArticleScientificpeer-review

    Original languageEnglish
    JournalCommunications in Partial Differential Equations
    Volume23
    Issue number3-4
    Pages (from-to)629-648
    Number of pages20
    ISSN0360-5302
    DOIs
    Publication statusPublished - 1998
    MoE publication typeA1 Journal article-refereed

    Fields of Science

    • OPERATORS
    • 111 Mathematics

    Cite this